# SDR CA090529006

- Difficulty date: May 29, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Skrsky S76C
- Aircraft time: 254 hours
- Engine: Tmeca ARRIEL2S1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Part number: 7635109002053
- Condition: Damaged
- Location: M/R Gearbox
- Part time: 3,226 hours
- Component: Gearbox, Skrsky
- Component part number: 7635109002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MGB UPPER HOUSING BEARING SUPPORT STUDS MISSING LOCK RINGS.  MAIN GEAR BOX PN 76351-09600-044, SN A231-00295 DISASSEMBLED FOR OVERHAUL AT 3226:35 TSN. UPPER HSG (PN 76351-09002-053, SN A001-00566) DISSASEMBLED AND FOUND BEARING SUPPORT ATTACHMENT STUDS (PN SFJ111-13TA11AE0301) TO BE MISSING 8 LOCK RINGS (PN MS51990-105P).  MFG FIELD REPRESENTATIVE CONTACTED TO REVIEW THE MGB UPPER HOUSING FOUND WITH THE 8 STUD LOCK RINGS MISSING. AWAITING DIRECTION ON ACCEPTABLE ACTIONS TO TAKE.
